Monodromy group of a second-order linear differential equation with regular singular points
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1698-1708
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a4,
author = {D. L. Kudryavtsev},
title = {Monodromy group of a second-order linear differential equation with regular singular points},
journal = {Differencialʹnye uravneni\^a},
pages = {1698--1708},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a4/}
}
D. L. Kudryavtsev. Monodromy group of a second-order linear differential equation with regular singular points. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1698-1708. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a4/